Top answers from doctors based on your search:
Disclaimer

daily vite with iron medication

A 28-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Recheck labs: It is very difficult for a person to have high iron if he does not take iron-containing supplements and doesn't have a hereditary or genetic disorder ... Read More
1
1 thank
Dr. Gurmukh Singh
49 years experience Pathology
Unclear question: If you iron levels are low, what makes you concerned about high iron? However, you may visit this site for high iron disorder: https://www.mayoclinic. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 20-year-old female asked:
Dr. Debra Carter-Miller
43 years experience Family Medicine
Anaphylactic Risk: Severe allergic- type rxns ( including fatal) associated with infusions (intravenous) Iron Dextran administration can occur. Therefore should only be ... Read More
3
3 thanks
A member asked:
Dr. Ira Friedlander
42 years experience Cardiac Electrophysiology
It is not very: likely that previous iron medications would be responsible for GI upset now.
A female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Levofloxacin: It is important to take oral levofloxacin at least 2 hours before or 2 hours after any antacid or mineral supplement containing iron, calcium, zinc, o ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Barrett Mclaughlin
9 years experience Emergency Medicine
Unclear Cause: Unfortunately, it's impossible to tell in this limited setting whether the sensations you are experiencing are normal or not. I imagine you are under ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
No: Only in a special situation where an anemic person's blood is urgently needed would anyone want to take an anemic person's blood donation... ... Read More
1
1 thank
A 22-year-old female asked:
Dr. John Paas
Dr. John Paas answered
29 years experience Obstetrics and Gynecology
No: An iron supplement will not affect the effectiveness of the birth control pill.
1
1 thank
A 23-year-old female asked:
Dr. Christopher Balgobin
20 years experience Family Medicine
Vitamin deficiency : that is true. Add Biotin to your supplements and your hair will start to regrow.
A 20-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Too many: There're too many conditions that can cause these symptoms to be able to differentiate from just a list. You should be physically examined, have your ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month